# SDR ZZDA2010269

- Difficulty date: May 6, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT LOWER AFT OVERWING EXIT DOORS.  REMOVED AND REPLACED EMERGENCY BATTERY POWER SUPPLY AT 24 DEF OVERHEAD BIN IAW B717MM 33-51.  OPS CHECKED GOOD.
